# SDR ASAA0410204

- Difficulty date: April 24, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5260 · Entrance Stairs
- Part: Torque Box
- Part number: 65596586
- Condition: Corroded
- Location: Air Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND AIRSTAIR TORQUE BOX, BTM SIDE AT STATION 980-986, LBL 50 IS CORRODED.  REMOVED DAMAGED WEBS AND INSTALLED REPLACEMENT WEBS IAW BOEING DWG 65-59658.  (M)
